# SDR MWEA96057

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SKIN CRACK .75 INCH IN LENGTH AT STA 718, LONGERON 15R.  INSTALLED DOUBLER REPAIR IAW SRM 53-04, FIG. 12B.
